Approximate Controllability of a Semilinear Impulsive Stochastic System With Nonlocal Conditions and Poisson Jumps
No Thumbnail Available
Date
2020
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springeropen
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The objective of this paper is to investigate the approximate controllability of a semilinear impulsive stochastic system with nonlocal conditions and Poisson jumps in a Hilbert space. Nonlocal initial condition is a generalization of the classical initial condition and is motivated by physical phenomena. The results are obtained by using Sadovskii's fixed point theorem. Finally, an example is provided to illustrate the effectiveness of the obtained result.
Description
Keywords
Approximate Controllability, Mild Solutions, Impulsive Systems, Poisson Jumps
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Anguraj, A.; Ravikumar, K.; Baleanu, D.,"Approximate Controllability of A Semilinear Impulsive Stochastic System With Nonlocal Conditions And Poisson Jumps",Advances in Difference Equations, Vol. 2020, No. 1, (2020).
WoS Q
Q1
Scopus Q

OpenCitations Citation Count
12
Source
Volume
2020
Issue
1
Start Page
End Page
PlumX Metrics
Citations
CrossRef : 4
Scopus : 14
Captures
Mendeley Readers : 2
SCOPUS™ Citations
14
checked on Nov 29, 2025
Web of Science™ Citations
14
checked on Nov 29, 2025
Google Scholar™
